Alert archive / Missouri / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 124, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 30, 2012, 4:41 AM CDT for Howell County, Missouri. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2012, 4:41 AM CDT (09:41 UTC)
- Expired
- May 30, 2012, 5:00 AM CDT
- In force
- 19 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Howell County, MO
The radar
The Springfield radar (KSGF), 140 km from the middle of the area, began a volume at 09:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.7 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 131 J/kg
- Mixed-layer CIN
- -113 J/kg
- Mixed-layer LCL
- 2811 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
398 WUUS53 KSGF 300941 SVRSGF MOC091-301030- /O.NEW.KSGF.SV.W.0124.120530T0941Z-120530T1030Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 441 AM CDT WED MAY 30 2012 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN HOWELL COUNTY IN SOUTH CENTRAL MISSOURI... * UNTIL 530 AM CDT * AT 440 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES SOUTHWEST OF WEST PLAINS...AND MOVING NORTHEAST AT 25 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. * LOCATIONS IMPACTED INCLUDE... WEST PLAINS...SOUTH FORK AND POTTERSVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS! && LAT...LON 3651 9212 3679 9211 3681 9190 3669 9176 TIME...MOT...LOC 0941Z 226DEG 21KT 3661 9206 HAIL...1.00IN WIND...<50 MPH $$ HATCH
1 follow-up statement
306 WWUS53 KSGF 301000 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 500 AM CDT WED MAY 30 2012 MOC091-301010- /O.CAN.KSGF.SV.W.0124.000000T0000Z-120530T1030Z/ HOWELL MO- 500 AM CDT WED MAY 30 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HOWELL COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN SPRINGFIELD. LAT...LON 3651 9212 3679 9211 3681 9190 3669 9176 TIME...MOT...LOC 1000Z 226DEG 21KT 3669 9196 $$ HATCH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:28 AM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, May 30, 3:28 AM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 328 AM CDT WED MAY 30 2012 .DISCUSSION... /ISSUED 230 AM CDT WED MAY 30 2012/ SCATTERED CONVECTION CONTINUES....WITH OCNL ISOLD CELLS WITH LIFT FROM A CONVECTIVE OUTFLOW BOUNDARY MOVING NORTHEAST THROUGH THE CWFA. OTHER MORE WIDESPREAD ELEVATED CONVECTION IS OCCURRING FROM CNTRL MO INTO FAR SE KS AHEAD OF SUBTLE SHORTWAVE. MODEST ISENTROPIC ASCENT IS OCCURRING IN A WEST TO EAST CORRIDOR IN THAT AREA...AND THERE IS STILL SOME DECENT INSTABILITY OVER SE KS AND FAR SW MO...MUCAPES OF 1000-2000 J/KG OVER THE THE SOUTHERN EXTENT OF THE CONVECTION...ENOUGH TO SUPPORT SOME ISOLD STRONGER UPDRAFTS/SOME HAIL. WILL MAKE EARLY MORNING POPS A LAST SECOND CALL BASED ON TRENDS. NEXT CONCERN WILL BE THE EVOLUTION OF EXPECTED SEVERE CONVECTION EXPECTED TO DEVELOP OVER THE PLAINS LATER TODAY AND TONIGHT. THE MAIN CONCERN HAS BEEN THE TREND TO SPEED UP CONVECTIVE DEVELOPMENT WITH STRONGER OVERALL INSTABILITY EXPECTED TO BE IN PLACE OVER SE KS AND SW MO LATE TODAY AND EARLY TONIGHT. EXPECT CONVECTION TO RAMP UP OVER THE PLAINS THIS AFTERNOON AHEAD OF TWO SHORTWAVES...ONE STRONGER DIGGING SOUTHEAST FROM THE NORTHERN ROCKIES INTO SD/NEB BY EARLY EVENING...THE OTHER WEAKER/MORE SUBTLE MOVING FROM THE CNTRL ROCKIES TO CNTRL KS DURING THE SAME TIME FRAME. CONVECTION SHOULD BREAK OUT NEAR THE DRY LINE AND/OR ALONG ANY OLD CONVECTIVE BOUNDARIES ACROSS WESTERN/CNTRL NEB/KS/OK. JUST HOW FAR NORTH- NORTHEAST THE MAIN SEVERE RISK WILL BE IS AGAIN IN SOME QUESTION. INSTABILITY PROGS ARE FARTHER N-NE COMPARED WITH PROGS 24 HRS AGO WITH A NW-SE INSTABILITY AXIS ACROSS KS/OK/WESTERN AR/SW MO LATE TODAY AND THIS EVENING. AS CONVECTION GROWS UPSCALE/ORGANIZES INTO A CONVECTIVE COMPLEX/MCS (OR TWO) THIS EVENING...SREF MLCAPE PROGS SHOW 2000 J/KG OVER A GOOD CHUNK OF THE SW CWFA THIS EVENING...GRADUALLY WEAKENING WITH TIME AFTER 06Z. BASED ON THIS...ANY CONVECTION THAT CAN GET ORGANIZED AND MOVE SE INTO THE REGION THIS EVENING WILL HAVE SEVERE POTENTIAL WITH A SEVERE WIND/HAIL THREAT. BY LATE TONIGHT...SFC LOW PRESSURE LIFTS NORTHEAST FROM OK/NORTH TX TO SOUTHERN MO BY 12Z THU. INSTABILITY GRADUALLY BECOMES ELEVATED AFTER 06Z...GENERALLY STRONGER CLOSER TO THE OK/AR/MO BORDER. BY THIS TIME...IT IS A GUESS AS TO HOW STRONGER CONVECTION WILL BE ORGANIZED...BUT IN GENERAL THINK A SHIELD OF SHOWERS/RAIN WITH EMBEDDED ELEVATED CONVECTION IS A GOOD POSSIBILITY...AND STILL HAVE FAIRLY HIGH POPS FOR LATE WED NIGHT AND EARLY THU...TAPERING OFF FROM NW-SE THU AFTERNOON. BY LATE THU/THU NIGHT...THE NORTHERN SHORTWAVE BEGINS TO CLOSE OFF OVER THE MIDWEST AND A NICE SHOT OF COOL AIR MOVES INTO THE REGION TO END THE WEEK. A QUICK WARM UP IS EXPECTED OVER THE WEEKEND INTO EARLY NEXT WEEK AS A BROAD UPPER RIDGE BEGINS TO AMPLIFY/BECOME MORE SHARP OVER THE CENTRAL CONUS. CAN'T RULE OUT SOME CONVECTION IN THE DEVELOPING NW UPPER FLOW PATTERN...PARTICULARLY SUNDAY NIGHT AS A WEAK SFC BOUNDARY MOVES SE THROUGH THE REGION. IT LOOKS LIKE HIGH TEMPERATURES PUSHING 90 DEG F IN SOME AREAS CAN BE EXPECTED AGAIN BY MON/TUE. DSA && .AVIATION... /ISSUED 1247 AM CDT WED MAY 30 2012/ FOR THE 30/0600Z KSGF/KJLN/KBBG TAFS...SCATTERED CONVECTION IS OCCURRING ON THE PERIPHERY OF AN OUTFLOW BOUNDARY FROM A CONVECTIVE COMPLEX IN OK. WILL HANDLE THIS IN THE NEAR TERM WITH TEMPO GROUPS. EXPECT VFR CONDITIONS FOR MUCH OF THE DAYLIGHT HOURS ON WED...THEN ANOTHER STORM COMPLEX IS EXPECTED TO PUSH INTO THE REGION LATE IN THE TAF PERIOD WITH MVFR/IFR VISIBILITY IN HEAVIER SHOWERS. DSA && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, May 29, 7:57 PM CDT, 8 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SPRINGFIELD MO 757 PM CDT TUE MAY 29 2012 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-310100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 757 PM CDT TUE MAY 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. LIMITED LIGHTNING RISK. DISCUSSION... THUNDERSTORMS ACROSS SOUTH CENTRAL KANSAS AND NORTH CENTRAL OKLAHOMA WILL CONTINUE TO FORM INTO A COMPLEX THIS EVENING. THE MOST INTENSE STORMS FROM THIS COMPLEX WILL TRACK SOUTHEAST AND MISS THE OUTLOOK AREA. HOWEVER...THUNDERSTORMS ARE EXPECTED TO TRACK INTO PORTIONS OF EXTREME SOUTHEASTERN KANSAS AND FAR WESTERN MISSOURI AFTER 10 PM. THE NORTHERN END OF THIS COMPLEX WILL THEN WEAKEN AS IT APPROACHES THE HIGHWAY 65 CORRIDOR. WIND GUSTS TO 60 MPH...HAIL TO THE SIZE OF QUARTERS...FREQUENT LIGHTNING STRIKES...AND BRIEF HEAVY RAINFALL WILL BE THE MAIN THREATS FROM ANY STRONGER STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ANOTHER ROUND OF STRONG TO SEVERE STORMS IS EXPECTED TO DEVELOP ACROSS THE CENTRAL AND SOUTHERN PLAINS WEDNESDAY AFTERNOON. THESE STORMS WILL SPREAD EAST BRINGING AN ELEVATED RISK FOR SEVERE STORMS ACROSS SOUTHEASTERN KANSAS AND SOUTHWESTERN MISSOURI FROM LATE WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT. DAMAGING STRAIGHT LINE WIND GUSTS OVER 60 MPH...HAIL TO THE SIZE OF HALF DOLLARS...FREQUENT LIGHTNING STRIKES...AND HEAVY RAINFALL WILL BE THE MAIN THREATS WITH THESE STORMS. ON THURSDAY...LIMITED INSTABILITY WILL KEEP THUNDERSTORMS GENERALLY BELOW SEVERE LIMITS. HOWEVER...ISOLATED STRONG TO SEVERE STORMS MAY DEVELOP ACROSS THE EASTERN OZARKS WHERE POCKETS OF STRONGER INSTABILITY COULD DEVELOP. THERE IS THEN A SLIGHT CHANCE FOR THUNDERSTORMS ON FRIDAY AND SATURDAY...AND AGAIN ON MONDAY. HOWEVER MOST AREAS ARE EXPECTED TO REMAIN DRY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 10 PM AND 3 AM... GENERALLY ALONG AND WEST OF THE HIGHWAY 71 CORRIDOR. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) SCHAUMANN
In the hours before
Local storm report, May 30, 12:25 AM CDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1225 AM CDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM HAIL 1 W CARTERVILLE 37.15N 94.46W
05/30/2012 E0.88 INCH JASPER MO TRAINED SPOTTER
&&
DSASpecial weather statement, May 30, 2:21 AM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
221 AM CDT WED MAY 30 2012
MOZ066-300745-
VERNON MO-
221 AM CDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VERNON COUNTY UNTIL
245 AM CDT...
AT 216 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HORTON...OR 7 MILES NORTH OF NEVADA...MOVING
NORTHEAST AT 20 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE NEVADA...SCHELL CITY AND WALKER.
THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.
LAT...LON 3806 9431 3805 9424 3804 9423 3806 9421
3805 9419 3806 9416 3806 9413 3804 9411
3804 9407 3784 9407 3781 9442 3798 9446
TIME...MOT...LOC 0721Z 243DEG 15KT 3795 9433
HATCHSpecial weather statement, May 30, 3:44 AM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
344 AM CDT WED MAY 30 2012
MOZ105-300915-
OZARK MO-
344 AM CDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR OZARK COUNTY UNTIL 415 AM CDT...
AT 340 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PONTIAC...OR 31 MILES SOUTH OF AVA...MOVING
NORTHEAST AT 20 MPH. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE GAINESVILLE.
THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.
LAT...LON 3655 9270 3677 9237 3650 9219 3649 9223
3649 9265
TIME...MOT...LOC 0844Z 239DEG 17KT 3652 9255
HATCHSpecial weather statement, May 30, 4:13 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
413 AM CDT WED MAY 30 2012
MOZ091-300945-
WEBSTER MO-
413 AM CDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WEBSTER COUNTY UNTIL
445 AM CDT...
AT 410 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF SEYMOUR...OR 14 MILES
NORTHWEST OF AVA...MOVING EAST AT 15 MPH. PENNY SIZE HAIL IS EXPECTED
WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE SEYMOUR.
THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.
LAT...LON 3708 9290 3709 9291 3713 9292 3721 9268
3707 9269 3707 9290
TIME...MOT...LOC 0913Z 254DEG 11KT 3710 9283
HATCHSpecial weather statement, May 30, 4:26 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
426 AM CDT WED MAY 30 2012
MOZ097-105-301000-
HOWELL MO-OZARK MO-
426 AM CDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OZARK AND
SOUTHWESTERN HOWELL COUNTIES UNTIL 500 AM CDT...
AT 423 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BAKERSFIELD...OR 20 MILES SOUTHWEST OF WEST
PLAINS...MOVING NORTHEAST AT 15 MPH. PENNY SIZE HAIL IS EXPECTED WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE BAKERSFIELD.
THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.
LAT...LON 3655 9222 3670 9186 3650 9180 3649 9191
3650 9221
TIME...MOT...LOC 0926Z 241DEG 15KT 3654 9211
HATCHSpecial weather statement, May 30, 4:31 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 431 AM CDT WED MAY 30 2012 MOZ105-301000- OZARK MO- 431 AM CDT WED MAY 30 2012 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN OZARK COUNTY UNTIL 500 AM CDT... AT 427 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR THEODOSIA...OR 25 MILES EAST OF FORSYTH... MOVING NORTHEAST AT 10 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE GAINESVILLE. THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER IMMEDIATELY. LAT...LON 3675 9250 3650 9231 3650 9277 3663 9277 TIME...MOT...LOC 0931Z 243DEG 10KT 3657 9268 HATCH
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 11:55 PM CDT | Special Weather Statement | SGF | McDonald | 35 min |
| May 30, 2:21 AM CDT | Special Weather Statement | SGF | Vernon | 24 min |
| May 30, 3:44 AM CDT | Special Weather Statement | SGF | Ozark | 31 min |
| May 30, 4:10 AM CDT | Severe Thunderstorm Warning | SGF | Ozark | 35 min |
| May 30, 4:13 AM CDT | Special Weather Statement | SGF | Webster | 32 min |
| May 30, 4:26 AM CDT | Special Weather Statement | SGF | Howell | 34 min |
| May 30, 4:31 AM CDT | Special Weather Statement | SGF | Ozark | 29 min |
| May 30, 5:32 AM CDT | Special Weather Statement | SGF | Wright | 28 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.